MathSciNet Relay Station
MathSciNet bibliographic data
MR1692452 (2000a:60107) 60H05 (60G48 60G51)
Zanzotto, P. A. Representation of a class of semimartingales as stable integrals. Teor. Veroyatnost. i Primenen. 43 (1998), no. 4, 808--818; translation in Theory Probab. Appl. 43 (1999), no. 4, 666–676
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement